Access count of this item: 55

Files in This Item:
File Description SizeFormat 
0449-6.pdf882.33 kBAdobe PDFView/Open
Title: Analysis of the Unsteady Navier-Stokes Equations Based on Green's Function Approach (流体力学における非定常問題)
Authors: 桑原, 真二  KAKEN_name
Author's alias: KUWABARA, SHINJI
FAROOQ SHAIKH, M.U.
Issue Date: Feb-1982
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 449
Start page: 119
End page: 138
URI: http://hdl.handle.net/2433/102936
Appears in Collections:Non-Stationary Problems in Hydrodynamics

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.